# SDR CALA2022072001828

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 50,040 hours, 18,278 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A400110
- Condition: Unknown
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ELB LOG PAGE 9087162 FOR SFR REPORTING LOCATION AREA ENTERED IN ERROR SFR #1029161 CREATED
